# SDR FDEA201703060784

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 659
- Aircraft time: 41,552 hours, 21,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT OTBD LOWER SKIN PUNCTURED.   REPAIRED IAW EA 6-5750-T0331675 PT1.   MAJOR REPAIR.
